# SDR SWAA2022012703739

- Difficulty date: August 2, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 43,570 hours, 25,461 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB; UPPER FWD SLIDING SEAL IS CRACKED / REMOVED AND REPLACED R/H STAB; UPPER FWD SLIDING SEAL PER AMM 53-31-31
